# SDR SWAA2018052922342

- Difficulty date: May 23, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 52,266 hours, 25,287 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG7350
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EGRESS SLIDE INADVERTENTLY PULLED OUT PARTWAY, DID NOT DEPLOY, STILL OPERATIONAL.  R&R SLIDE PER MM.
